MathSciNet Relay Station
MathSciNet bibliographic data
MR1162639 (93h:17012) 17B10
Berenstein, A. D.; Zelevinsky, A. V. Triple multiplicities for ${\rm sl}(r+1)$ and the spectrum of the exterior algebra of the adjoint representation. J. Algebraic Combin. 1 (1992), no. 1, 7–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement